# SDR GTIA2024072938262

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 61,483 hours, 28,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: L25637
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 6,627 hours, 3,150 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE DEPLOYED ON L2 DOOR AT GATE ( PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS) )-INSTALLED L2 DOOR ESCAPE SLIDE ( 7502MM), REPLACED L2 DOOR DIAPHRAM OF THE DAMPER AND SERVICED. IAW AMM 25-64-44 AND AMM 52-10-00.OP'S TEST GOOD. NO DEFECTS NOTED AT THIS TIME. A/C OK TO CONT. SERVICE. THIS CLEAR DMI# 3401128-1, PLACR REMOVED AND MOC NOTIFIED.
